Skip Ribbon Commands
Skip to main content

Dr. Iryna Komashynska

:

Published Research: Averaging in optimal control problem for systems of difference equations

Research Title

Averaging in optimal control problem for systems of difference equations

Authors

I.V. Komashynska

Journal

Bol. Soc. Paran. Mat

Volume & Page Numbers

Vol. 31, No. 2, pp. 175-182

Publisher

Sociedade Paranaense de Matematica, Maringa. (Brazil)

Year

2013

Attachments

4.PDF    
Content Type: Announcement
Created at 2/11/2014 10:58 AM by Iryna Komashynska
Last modified at 10/8/2014 1:50 PM by SRDO Admin